MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DISCOVER; BILIARY CATHETER FOR STONE REMOVAL THAT MAY ALSO ALLOW FOR IRRIGATION AND CONTRA

BOSTON SCIENTIFIC CORPORATION SPYGLASS DISCOVER; BILIARY CATHETER FOR STONE REMOVAL THAT MAY ALSO ALLOW FOR IRRIGATION AND CONTRA
Model Number M00543000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a spy discover balloon was used during a procedure performed in the common bile duct (cbd) on an unknown date.During the procedure, the physician used a discover balloon to access and visualize the cbd.The patient was found to have a stricture and subsequently required stent placement.The patient had to be transferred to another hospital for stent placement.It was reported that the patient had a stricture and required hospital admission beyond the standard of care but was subsequently discharged.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e2337 captures the reportable event of stenosis.Imdrf impact code f2202 captures the reportable event of endoscopic procedure.Imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code f08 captures the reportable event hospitalization or prolonged hospitalization.

Brand Name
SPYGLASS DISCOVER
Common Device Name
BILIARY CATHETER FOR STONE REMOVAL THAT MAY ALSO ALLOW FOR IRRIGATION AND CONTRA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25319697
Report Number3005099803-2026-02176
Device Sequence Number21328500
Product Code GCA
UDI-Device Identifier00191506013516
UDI-Public(01)00191506013516
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K212582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00543000
Device Catalogue NumberM00543000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date07/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown